# SDR AU001051

- Difficulty date: October 23, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Diode
- Condition: Failed
- Location: Landing Gear Pos
- Component: Landing Gear Pos
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR ANNUNCIATOR LOGIC BOARD DIODE FAILED.  (X)
